# SDR SWIA201440546

- Difficulty date: December 2, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 33,868 hours, 28,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE AT BS 621 GOUGED AT RBL 36.20 AND WL103.50.   BLENDED OUT SURFACE DAMAGE IAW REO.
